# SDR DXTA2024011910665

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N780QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20569
- Aircraft time: 8,330 hours, 4,706 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 3314750
- Part serial: 601181850NAE
- Condition: Defective
- Location: Brake Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBD BRAKE PRESS LO AMBER CAS: OUTBOARD BRAKE PRESSURE LOW. INSTANTANIOUS PRESSUE CHANGE FROM NORMAL TO LOW (LESS THAN 1 SEC) WHEN L/R PUMPS SET FROM ON TO AUTO. REPEATED/REPLICATED MULTIPLE TIMES.  FOUND THE OTBD BRAKE ACCUMULATOR HAS FAILEO. WMF 3000 PSI ON THE SYSTEM THE ACCUMULATOR PRESSURE ONLY READS 900PS1 AND TLIE PER CHARGE JS OKAY. WE HAVE ATTEMPTED TLIE FREE UP THE ACCUMULATOR BY CYCUNG TLIE PRESSURE ON THEN BLEEDING DOWN THE PRESSURE. UNFORTIJNATELY, WE WERE UNSUCCESSFUL. REMOVED FALLED ACCUMULATOR AND INSTALLED NEW ACCUMULATOR IAW CL350AMM 31-43-37. OPS ANO LEAK ( CHECKS SATISFACTORY. NO DEFECTS NOTED
